# SDR 99UAL900634

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Lt Engine
- Component: Hamilton Sun, 729825G
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO ORD, DUE TO LEFT ENGINE GENERATOR PROBLEM.  REPLACED LEFT (NR 1) INTEGRATED DRIVE GENERATOR (IDG).  THE IDG HAD AN INTERNAL DIODE FAILURE.
